Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bulging veins in the leg, muscle tightness on the calf. Varicose veins?

hello, i am a 52 yr old male.since my mid forties i have noticed severly buldging veins in my left leg. when i asked my doctor,he replied vericose veins. i now notice a tight feeling in my left calve muscle.when i see others (in short pants) i don t see others with buldging veins like the one s i have.this is why i question vericose vein diagnosis.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Radiologist, Interventional 's  Response

From your description, these are likely to be Varicose Veins.

You need to see a Vascular Interventional Radiologist to have a Doppler Ultrasound to confirm these.

This can then be treated by an Interventional Radiologist like myself by either Endovenous Laser or Radiofrequency Ablation done by a minimally invasive method.


Dr.Saurabh Joshi,
Consultant Vascular Interventional Radiologist
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor